# SDR RAIA00309241

- Difficulty date: September 12, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 16,855 hours, 16,475 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 7003360948
- Part serial: 95113335
- Condition: Inoperative
- Location: Ahrs
- Part time: 9,197 hours, 9,187 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FO'S AHRS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE NR 2 AHRU.
